You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Dynamics of SU(3) Monopoles
Andrew Dancer and Robert Leese
Proceedings: Mathematical and Physical Sciences
Vol. 440, No. 1909 (Feb. 8, 1993), pp. 421-430
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/52243
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We study geodesic flow on a totally geodesic submanifold of a moduli space of solutions to Nahm's equations, and draw conclusions about the dynamics of SU(3) monopoles with minimal symmetry breaking.
Proceedings: Mathematical and Physical Sciences © 1993 Royal Society